In this paper we show that if S in L(X; Y ) and R in L(Y;X), X and Y complex Banach spaces, then the products RS and SR share the Dunford property (C)

Aiena, P., & Gonzalez, M. (2011). On the Dunford property (C) for bounded linear operators SR and RS. INTEGRAL EQUATIONS AND OPERATOR THEORY, 70(4), 561-568.

On the Dunford property (C) for bounded linear operators SR and RS

AIENA, Pietro;
2011

Abstract

In this paper we show that if S in L(X; Y ) and R in L(Y;X), X and Y complex Banach spaces, then the products RS and SR share the Dunford property (C)
Settore MAT/05 - Analisi Matematica
Aiena, P., & Gonzalez, M. (2011). On the Dunford property (C) for bounded linear operators SR and RS. INTEGRAL EQUATIONS AND OPERATOR THEORY, 70(4), 561-568.
File in questo prodotto:
File Dimensione Formato  
Dunford propertyI-II version.pdf

Solo gestori archvio

Descrizione: articolo
Dimensione 90.78 kB
Formato Adobe PDF
90.78 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/64067
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 17
social impact